MathSciNet Relay Station
MathSciNet bibliographic data
MR2407327 14G25 (14G05 14H25)
Maurin, Guillaume Courbes algébriques et équations multiplicatives. (French) [Algebraic curves and multiplicative equations] Math. Ann. 341 (2008), no. 4, 789–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement